Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 69, NWS Tulsa, OK

May 19, 20134 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2013, 7:51 PM CDT for 4 counties in Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 7:51 PM CDT (00:51 UTC)
Expired
May 19, 2013, 8:45 PM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:20 PM CDTHAIL 15 Ne Okfuskee, OKREPORTED NEAR NUYAKA. HIGH WINDS WERE ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:14 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WUUS54 KTSA 200051
SVRTSA
OKC037-091-107-111-200145-
/O.NEW.KTSA.SV.W.0069.130520T0051Z-130520T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  CENTRAL OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 845 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
  BOLEY...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CASTLE...WELTY...OKEMAH...OKFUSKEE...WILSON...OKMULGEE STATE
  PARK...HENRYETTA...BEGGS...DEWAR...SCHULTER...PRESTON...OKMULGEE...
  GRAYSON...HOFFMAN...MORRIS AND BALD HILL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 218 AND 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PREPARE FOR LARGE DESTRUCTIVE HAIL CAPABLE OF CAUSING SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TAKE COVER IN AN INTERIOR ROOM OF
A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. VEHICLES PROVIDE ONLY
LIMITED PROTECTION.

&&

LAT...LON 3583 9583 3544 9577 3541 9645 3545 9645
      3545 9648 3543 9648 3543 9649 3543 9650
      3563 9657
TIME...MOT...LOC 0051Z 254DEG 33KT 3556 9642

$$
2 follow-up statements
601 
WWUS54 KTSA 200117
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT SUN MAY 19 2013

OKC037-091-107-111-200145-
/O.CON.KTSA.SV.W.0069.000000T0000Z-130520T0145Z/
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
817 PM CDT SUN MAY 19 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CENTRAL OKMULGEE...CENTRAL OKFUSKEE...NORTHERN MCINTOSH AND SOUTHERN
CREEK COUNTIES...

AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKFUSKEE...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WILSON...
OKMULGEE STATE PARK...HENRYETTA...BEGGS...DEWAR...SCHULTER...
OKMULGEE...PRESTON...GRAYSON...HOFFMAN...MORRIS AND BALD HILL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 223 AND 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PREPARE FOR LARGE DESTRUCTIVE HAIL CAPABLE OF CAUSING SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TAKE COVER IN AN INTERIOR ROOM OF
A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. VEHICLES PROVIDE ONLY
LIMITED PROTECTION.

&&

LAT...LON 3542 9626 3570 9631 3583 9583 3544 9577
TIME...MOT...LOC 0117Z 254DEG 32KT 3563 9615

$$
994 
WWUS54 KTSA 200131
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT SUN MAY 19 2013

OKC037-107-200141-
/O.CAN.KTSA.SV.W.0069.000000T0000Z-130520T0145Z/
CREEK OK-OKFUSKEE OK-
831 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OKFUSKEE AND SOUTHERN
CREEK COUNTIES IS CANCELLED...

LAT...LON 3574 9616 3583 9583 3544 9577 3548 9608
      3552 9609 3555 9609 3555 9610
TIME...MOT...LOC 0131Z 248DEG 30KT 3568 9602

$$

OKC091-111-200145-
/O.CON.KTSA.SV.W.0069.000000T0000Z-130520T0145Z/
MCINTOSH OK-OKMULGEE OK-
831 PM CDT SUN MAY 19 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CENTRAL OKMULGEE AND NORTHERN MCINTOSH COUNTIES...

AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRESTON...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
DAMAGING TENNIS BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OKMULGEE...PRESTON...GRAYSON...HOFFMAN...MORRIS AND BALD HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PREPARE FOR LARGE DESTRUCTIVE HAIL CAPABLE OF CAUSING SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TAKE COVER IN AN INTERIOR ROOM OF
A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. VEHICLES PROVIDE ONLY
LIMITED PROTECTION.

&&

LAT...LON 3574 9616 3583 9583 3544 9577 3548 9608
      3552 9609 3555 9609 3555 9610
TIME...MOT...LOC 0131Z 248DEG 30KT 3568 9602

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 19, 6:39 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT SUN MAY 19 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS AND VSBYS REDUCED BY TSRA WILL BE THE PRIMARY IMPACTS FOR THE
THE NE OK TAF SITES EARLY IN THE TAF PERIOD. DURING THE
OVERNIGHT...STORMS MAY IMPACT SE OK AND NW AR TAF SITES AS THEY
TRANSLATE EAST. EXPECT A PERIOD OF VFR FROM PRE DAWN HOURS INTO
THE AFTERNOON...WHEN AT THAT TIME ADDITIONAL THUNDER CHANCES WILL
BE ON THE INCREASE. MVFR CIGS AND VSBYS IN THUNDER WILL BE
INCLUDED AS PROB GROUPS FOR THE REMAINDER OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT SUN MAY 19 2013/

DISCUSSION...
DRY LINE HAS MIXED EAST AS ANTICIPATED THIS AFTERNOON AND STORMS
HAVE BEGUN TO DEVELOP RAPIDLY ALONG IT ACROSS CENTRAL/NORTHERN OK
AS CAP OVERCOME BY HEATING AND ENHANCED CONVERGENCE ALONG IT. THIS
IS THE BEGINNING OF A PATERNALLY SIGNIFICANT SEVERE WEATHER EVENT
IMPACTING PARTS OF EASTERN OK THIS EVENING...AND POSSIBLY FAR NW
ARKANSAS LATE TONIGHT. EARLY CELLS IN SW KANSAS BECOMING SUPERCELLS
ALMOST IMMEDIATELY AND PARAMETERS LOOK INCREASINGLY FAVORABLE FOR
THIS TREND TO CONTINUE AS THEY PROGRESS INTO EASTERN OK 5-6 PM.

OVERALL THE POTENTIAL FOR STRONG TORNADOES STILL APPEARS FOCUSED
NEAR AND NORTH OF I-44 WHERE SHEAR PROFILES WILL BE BEST...BUT
EXTREME INSTABILITY WILL IMPLY SOME THREAT OF THIS ALL THE WAY
SOUTH TO THE RED RIVER IF STORMS CAN DEVELOP THERE. GIANT HAIL
AND DAMAGING DOWNBURSTS ALSO A CONCERN. STORMS SHOULD INCREASE
IN COVERAGE SOME TONIGHT WITH THE HELP OF A STRENGTHENING LOW
LEVEL JET AS THEY PROGRESS EAST. THE INCREASING LOW LEVEL SHEAR
WILL KEEP A TORNADO THREAT GOING FOR A GOOD PART OF TONIGHT.
DAMAGING STRAIGHT LINE WIND THREAT MAY ALSO BECOME HIGHER AT THIS
POINT.

BOUNDARY WILL BE LEFT SOMEWHERE IN THE AREA MONDAY BY STORMS
TONIGHT WITH SYNOPTIC FRONT REMAINING NEARBY AND DRY LINE
RETREATING BACK INTO SW OKLAHOMA. ONCE AGAIN FORECAST PARAMETERS
IMPLY A POTENTIAL HIGH END SEVERE WEATHER THREAT IN PARTS OF THE
AREA MONDAY...PERHAPS FARTHER SOUTH THAN TODAY. OVERALL COVERAGE
OF STORMS COULD BE GREATER AND SHOULD INCREASE OVERNIGHT. AT THIS
TIME FLOODING WILL BECOME AN INCREASING CONCERN AS SYNOPTIC FRONT
BECOMES ORIENTED MORE PARALLEL TO THE UPPER LEVEL FLOW. A FLASH
FLOOD WATCH WILL POTENTIALLY BE NEEDED FOR PARTS OF THE AREA
MONDAY NIGHT...BUT WILL NEED TO WAIT AND SEE HOW TONIGHT UNFOLDS
TO PIN DOWN DETAILS. FRONT WILL SLOWLY MOVE SOUTH TUESDAY WITH
SEVERE WEATHER THREAT SHIFTING INTO SE OKLAHOMA.

BOUNDARY STILL EXPECTED TO BE SOUTH OF THE AREA WEDNESDAY BEFORE
LIFTING BACK NORTH LATE IN THE WEEK. CHANCE OF THUNDERSTORMS WILL
RETURN THU AND FRIDAY...WITH COVERAGE TRENDING DOWN BY THE WEEKEND
AS MID LEVEL HEIGHTS INCREASE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...23
Hazardous weather outlook, May 19, 7:05 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT SUN MAY 19 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
705 PM CDT SUN MAY 19 2013

...SIGNIFICANT SEVERE WEATHER UNDERWAY THIS EVENING AND MORE TO COME
MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...ROUGHLY ALONG THE I-44 CORRIDOR SOUTH TO
                                THE I-40 CORRIDOR FROM THE TULSA
				AREA SOUTH AND WESTWARD.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ANY AREAS ALONG AND NORTH OF AN OKEMAH
				TO MUSKOGEE TO MIAMI OKLAHOMA LINE.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 10 PM.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 10 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SEVERE THUNDERSTORMS OVER CENTRAL OKLAHOMA LATE THIS AFTERNOON WILL
TRACK NORTHEASTWARD INTO NORTHEAST OKLAHOMA INTO THE EVENING. THE
VERY UNSTABLE AIRMASS IN PLACE COMBINED WITH THE FAVORABLE LOW AND
DEEP LAYER WIND SHEAR WILL CONTINUE TO FAVOR LONG-LIVED SUPERCELLS
THAT ARE CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES...BASEBALL
SIZE HAIL OR LARGER...AND DAMAGING WIND GUSTS IN EXCESS OF 80 MPH.
THE STORM MODE MAY TRANSITION TOWARD A LARGER STORM COMPLEX OR LINE
DURING THE OVERNIGHT HOURS...SUGGESTING A HIGHER POTENTIAL FOR
DAMAGING WINDS BY LATE EVENING THROUGH THE EARLY MORNING
HOURS...MAINLY TO THE NORTH OF INTERSTATE 44. THE OVERALL SEVERE
WEATHER RISK IS EXPECTED TO LESSEN VERY LATE TONIGHT. THIS IS A
PARTICULARLY DANGEROUS SITUATION UNFOLDING LATE THIS AFTERNOON.

IF AN ORGANIZED COMPLEX OF STORMS DOES FORM...RAINFALL AMOUNTS COULD
EXCEED 1 INCH IN SPOTS MAINLY TO THE NORTH OF INTERSTATE 44. AS A
RESULT...A LIMITED THREAT FOR FLASH FLOODING EXISTS IN THIS AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL. WEDNESDAY...NO HAZARDS.
THURSDAY THRU SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SEVERE THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND
EVENING. A STRONGLY UNSTABLE AIRMASS RESIDES OVER THE REGION...AND
THERE WILL LIKELY BE A THUNDERSTORM OUTFLOW BOUNDARY PRESENT FROM
THE STORMS THAT OCCUR TONIGHT. THE COMBINATION OF LOW LEVEL SHEAR
ALONG THE SURFACE BOUNDARY...HIGH INSTABILITY...AND STRONG WINDS
ALOFT WILL SUPPORT SUPERCELLS CAPABLE OF TORNADOES...EXTREMELY
LARGE HAIL...AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL
PERSIST INTO THE EARLY MORNING HOURS ON TUESDAY. SEVERE WEATHER
WILL LIKELY DEVELOP TUESDAY ALONG A SLOW MOVING COLD
FRONT...THOUGH COVERAGE AND INTENSITY WILL LARGELY DEPEND ON HOW
THUNDERSTORM ACTIVITY EVOLVES ON MONDAY. MOST LIKELY THE HIGHER
SEVERE PROBABILITIES WILL SHIFT INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS BY TUESDAY AHEAD OF THE WEAK FRONT. HEAVY
RAINFALL AND ASSOCIATED FLOODING WILL BECOME AN INCREASING ISSUE
MONDAY NIGHT INTO TUESDAY AS A COLD FRONT SLOWLY SLIDES INTO THE
REGION FROM THE NORTHWEST.

AFTER A BRIEF BREAK ON WEDNESDAY...THUNDERSTORM CHANCES WILL
RETURN TO THE FORECAST FOR THE LATTER PART OF THE WEEK AS THE
STORMS DEVELOP ON THE HIGH PLAINS AND MOVE INTO THE REGION ON THE
TAIL END OF AN OLD FRONTAL BOUNDARY. WINDS ALOFT WILL BE WEAKER BY
THIS TIME HOWEVER...SUGGESTING A LIMITED POTENTIAL FOR SEVERE
WEATHER AT BEST.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

HIGH END SEVERE WEATHER WILL LIKELY OCCUR OVER THE NEXT 24 TO 48
HOURS. FIRST RESPONDERS AND DAMAGE RESPONSE WILL NEED TO BE IN
CLOSE COORDINATION WITH THE ONGOING WEATHER SITUATION AS MULTIPLE
ROUNDS OF SIGNIFICANT SEVERE WEATHER ARE EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 19, 5:10 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT SUN MAY 19 2013

OKZ060-064-192330-
CREEK OK-TULSA OK-
510 PM CDT SUN MAY 19 2013

...TORNADO THREAT INCREASING FOR THE CREEK AND TULSA COUNTIES...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK AND CENTRAL AND SOUTHERN TULSA

AT 503 PM CDT...A TORNADIC THUNDERSTORM WAS ONGOING ACROSS NORTHERN
LINCOLN COUNTY MOVING EAST-NORTHEAST AT 30 MPH.

BASED ON THE PREVIOUS STORM TRACK...THE PATH OF THIS STORM WILL
TRACK VERY NEAR THE INTERSTATE 44 CORRIDOR FROM CREEK COUNTY INTO
CENTRAL AND SOUTHERN TULSA COUNTY.

CONDITIONS WILL REMAIN FAVORABLE FOR THIS STORM TO CONTINUE
PRODUCING ONE OR MORE TORNADOES ALONG ITS PATH...AND ANY OF THESE
TORNADOES COULD BECOME VIOLENT.

SOME LOCATIONS THAT MAY REQUIRE TORNADO WARNINGS FROM THIS STORM
INCLUDE...TULSA...SAND SPRINGS...BIXBY...JENKS...GLENPOOL...
BRISTOW...DRUMRIGHT...OILTON...KELLYVILLE...AND SAPULPA.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT AND ANTICIPATE A
TORNADO WARNING FOR THEIR AREA.  BE READY TO TAKE COVER ONCE THE
WARNING IS ISSUED.

LAT...LON 3610 9663 3616 9608 3616 9600 3617 9600
      3619 9581 3616 9580 3587 9582 3585 9596
      3585 9619 3582 9620 3575 9663
TIME...MOT...LOC 2203Z 248DEG 32KT 3578 9705
Local storm report, May 19, 6:42 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             DRUMRIGHT               35.99N 96.60W
05/19/2013  E1.00 INCH       CREEK              OK   STORM CHASER

&&

KAH
Local storm report, May 19, 7:08 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             MANNFORD                36.13N 96.35W
05/19/2013  E0.88 INCH       CREEK              OK   AMATEUR RADIO

&&

SFP
Special weather statement, May 19, 7:13 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SUN MAY 19 2013

OKZ054-059-060-064-200100-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
713 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EXTREME NORTHERNEAST CREEK...SOUTHEASTERN OSAGE...EASTERN
     PAWNEE AND WESTERN TULSA

AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF KEYSTONE STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NORTHWEST TULSA...SAND
SPRINGS AND KEYSTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3633 9605 3616 9600 3608 9630 3609 9630
      3613 9633 3615 9635 3617 9637
TIME...MOT...LOC 0013Z 237DEG 32KT 3611 9633

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:13 PM CDTSpecial Weather StatementTSATulsa47 min
May 19, 7:13 PM CDTTornado WarningTSACreek, Okfuskee47 min
May 19, 7:48 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee27 min
May 19, 8:12 PM CDTSevere Thunderstorm WarningTSAOsage63 min
May 19, 8:33 PM CDTSevere Thunderstorm WarningTSAOsage57 min
May 19, 8:42 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner63 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 19, 9:20 PM CDTAreal Flood AdvisoryTSAOsage2 hr
May 19, 9:36 PM CDTFlash Flood WarningTSAOsage5 hr
May 19, 9:42 PM CDTSpecial Weather StatementTSAWagoner33 min
May 19, 9:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 19, 10:18 PM CDTSevere Thunderstorm WarningTSAWashington27 min
May 19, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Nowata43 min
May 19, 10:44 PM CDTSevere Thunderstorm WarningTSAOsage46 min
May 19, 11:04 PM CDTFlash Flood WarningTSAOsage4 hr
May 19, 11:14 PM CDTSpecial Weather StatementTSACraig, Ottawa31 min
May 19, 11:30 PM CDTSpecial Weather StatementTSAOttawa30 min
May 19, 11:31 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 20, 12:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 20, 1:30 AM CDTSpecial Weather StatementTSAOsage30 min
May 20, 1:38 AM CDTSpecial Weather StatementTSAKay37 min
May 20, 10:56 AM CDTRiver Flood WatchTSAAdair22 hr
May 20, 10:56 AM CDTRiver Flood WatchTSACherokee22 hr
May 20, 11:07 AM CDTRiver Flood WatchTSAOttawa44 hr
May 20, 12:45 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more30 hr
May 20, 2:32 PM CDTSpecial Weather StatementTSAOsage28 min
May 20, 2:52 PM CDTSpecial Weather StatementTSAPawnee38 min
May 20, 3:00 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 20, 3:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 20, 3:39 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington66 min
May 20, 3:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee62 min
May 20, 3:47 PM CDTTornado WarningTSANowata, Osage, Rogers, Tulsa, Washington43 min
May 20, 4:03 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington57 min
May 20, 4:23 PM CDTTornado WarningTSANowata, Rogers, Washington37 min
May 20, 4:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Rogers, Tulsa, Washington59 min
May 20, 4:37 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington68 min
May 20, 4:45 PM CDTTornado WarningTSACreek, Okfuskee30 min
May 20, 4:50 PM CDTTornado WarningTSANowata25 min
May 20, 5:05 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
May 20, 5:16 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington44 min
May 20, 5:24 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers66 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah61 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers67 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah64 min
May 20, 6:29 PM CDTTornado WarningTSAOttawa31 min
May 20, 6:36 PM CDTTornado WarningTSAAdair, Cherokee39 min
May 20, 6:55 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Muskogee, Sequoyah65 min
May 20, 6:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.